Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 27, 2009, 8:38 AM CDT for Henderson County, Navarro County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 8:38 AM CDT (13:38 UTC)
- Expired
- Apr 27, 2009, 9:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Henderson County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:47 AM CDT | TSTM WND DMG | Corsicana, TX | PART OF ROOF BLOWN OFF...TREE LIMBS DOWN NEAR CENTER OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2160 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 271338
TORFWD
TXC213-349-271430-
/O.NEW.KFWD.TO.W.0020.090427T1338Z-090427T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
838 AM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
WESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 930 AM CDT
* AT 838 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A DEVELOPING TORNADO NEAR CORSICANA...MOVING NORTHEAST AT 30 MPH.
A SECOND DEVELOPING TORNADO WAS LOCATED 5 MILES NORTH OF CORSICANA.
* THE TORNADO WILL BE NEAR...
EUREKA BY 845 AM CDT...
POWELL AND RICE BY 850 AM CDT...
KERENS AND GOODLOW BY 900 AM CDT...
TRINIDAD BY 910 AM CDT...
TOOL...STAR HARBOR...MALAKOFF AND SEVEN POINTS BY 920 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
&&
LAT...LON 3202 9604 3184 9645 3225 9654 3233 9640
3235 9645 3236 9644 3236 9598
TIME...MOT...LOC 1338Z 223DEG 26KT 3210 9646
$$3 follow-up statements
000
WWUS54 KFWD 271353
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 AM CDT MON APR 27 2009
TXC213-349-271430-
/O.CON.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
853 AM CDT MON APR 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR EASTERN
NAVARRO AND WESTERN HENDERSON COUNTIES...
AT 853 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 9 MILES SOUTHWEST OF
SEVEN POINTS...MOVING NORTHEAST AT 30 MPH. A SECOND POSSIBLE TORNADO
WAS LOCATED NEAR KERENS...ALSO MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
TRINIDAD BY 900 AM CDT...
SEVEN POINTS AND TOOL BY 905 AM CDT...
ENCHANTED OAKS...STAR HARBOR AND MALAKOFF BY 910 AM CDT...
GUN BARREL CITY...PAYNE SPRINGS...LOG CABIN AND CANEY CITY BY 915
AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
&&
LAT...LON 3202 9604 3187 9637 3230 9644 3233 9640
3236 9645 3236 9598
TIME...MOT...LOC 1353Z 229DEG 27KT 3226 9632
$$000
WWUS54 KFWD 271406
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 AM CDT MON APR 27 2009
TXC213-349-271430-
/O.CON.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
906 AM CDT MON APR 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR EASTERN
NAVARRO AND WESTERN HENDERSON COUNTIES...
AT 905 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHWEST OF
TRINIDAD...MOVING NORTHEAST AT 30 MPH. A SECOND POSSIBLE TORNADO WAS
LOCATED 3 MILES WEST OF GUN BARREL CITY...MOVING EAST NORTHEAST AT
30 MPH.
THE TORNADO WILL BE NEAR...
TRINIDAD AND TOOL BY 910 AM CDT...
STAR HARBOR...ENCHANTED OAKS AND GUN BARREL CITY BY 915 AM CDT...
LOG CABIN...CANEY CITY...MALAKOFF AND PAYNE SPRINGS BY 920 AM
CDT...
EUSTACE BY 925 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
&&
LAT...LON 3192 9627 3213 9626 3229 9630 3235 9634
3236 9598 3202 9604
TIME...MOT...LOC 1405Z 244DEG 26KT 3218 9615
$$000
WWUS54 KFWD 271427
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 AM CDT MON APR 27 2009
TXC213-349-271437-
/O.EXP.KFWD.TO.W.0020.000000T0000Z-090427T1430Z/
HENDERSON TX-NAVARRO TX-
927 AM CDT MON APR 27 2009
...THE TORNADO WARNING FOR EASTERN NAVARRO AND WESTERN HENDERSON
COUNTIES EXPIRES AT 930 AM CDT...
AT 927 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS THAT WILL AFFECT ATHENS THROUGH
1030 AM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
LAT...LON 3192 9627 3213 9626 3229 9630 3235 9634
3236 9598 3202 9604
TIME...MOT...LOC 1427Z 244DEG 26KT 3225 9598
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:44 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 27, 6:44 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 644 AM CDT MON APR 27 2009 .AVIATION... /12Z UPDATE/ COMPLEX OF THUNDERSTORMS MOVING THROUGH METROPLEX THIS MORNING WILL CONTINUE TO AFFECT ALL TAF SITES THROUGH AT LEAST 14Z. WILL SHOW IFR CONDS FOR TSRA THROUGH THIS TIME. BEYOND 14Z...TIMING OF ADDITIONAL PRECIP BECOMES MORE DIFFICULT. WILL CARRY MVFR CONDITIONS THROUGH MOST OF THE DAY...WITH SOME TEMPO FOR ADDITIONAL PRECIP THIS AFTERNOON. OTHERWISE...SHOULD SEE SOME HIGHER CIGS BY EVENING...FOLLOWED BY A RETURN TO LOW CIGS AGAIN AFTER DARK. 91/DUNN && .PREV DISCUSSION... /ISSUED 327 AM CDT MON APR 27 2009/ A COUPLE OF IMPULSES EMBEDDED IN SOUTHWEST FLOW ALOFT WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTH TEXAS TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE NEAR THE UPPER LEVEL SUPPORT WHICH WILL EFFECT MAINLY THE SOUTHERN ZONES THIS MORNING. THE SECOND IMPULSE SHOULD TRACK A BIT FURTHER NORTH AND BRING A BETTER CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 20 THIS AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RESPECTABLE LOW LEVEL WINDS WILL MAINTAIN A POTENTIAL FOR SEVERE STORMS TODAY...ESPECIALLY THIS AFTERNOON...WHEN THE MID LEVEL CAP SHOULD WEAKEN SIGNIFICANTLY. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS SINCE LOW LEVEL DIRECTIONAL SHEAR SHOULD BE MARGINAL. STORM CHANCES SHOULD DECREASE FROM SOUTHWEST TO NORTHEAST WITH THE DEPARTING WAVE. HOWEVER...A WEAK COLD FRONT WILL CROSS THE RED RIVER OVERNIGHT AND KEEP THUNDERSTORM CHANCES HIGH...ESPECIALLY IN THE NORTH. LOCALLY HEAVY RAINFALL SHOULD BE THE PRIMARY HAZARD OVERNIGHT. THE COLD FRONT WILL STALL OVER NORTH TEXAS TUESDAY AND STORM CHANCES WILL CONTINUE. THE REMAINDER OF THE WEEK WILL REMAIN UNSETTLED WITH MULTIPLE IMPULSES FORECAST TO MOVE ACROSS THE REGION. THE BEST STORM CHANCES WILL MOST LIKELY BE FRIDAY THROUGH SUNDAY WHEN ANOTHER COLD FRONT MOVES INTO THE REGION. WILL LEAVE CHANCE POPS FOR NOW DUE TO TIMING UNCERTAINTIES...BUT OVERALL SOME MUCH NEEDED RAINFALL SHOULD DAMPEN NORTH TEXAS SOIL THROUGH THE WEEK. THE WIND THIS MORNING WILL BE RATHER GUSTY AS SOME MOMENTUM FROM A 50+ KNOT LOW LEVEL JET MIXES DOWN. HOWEVER...THE STRONG WINDS WILL BE LOCALIZED AND ONLY BRIEFLY STRONG AND GUSTY SO WILL NOT ISSUE A WIND ADVISORY AT THIS TIME. WE WILL BE KEEPING A CLOSE EYE THIS THROUGH THE MORNING IN CASE THE STRONGER WINDS BECOME MORE WIDESPREAD. TEMPERATURES THROUGH THE WEEK WILL BE RATHER SEASONAL WITH HIGHS MAINLY IN THE 70S TO LOWER 80S AND LOWS GENERALLY IN THE 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 63 77 66 80 / 70 60 40 40 30 WACO, TX 81 69 81 67 82 / 60 40 30 20 20 PARIS, TX 77 63 76 64 79 / 70 70 50 50 30 DENTON, TX 79 63 76 65 80 / 70 60 50 40 30 MCKINNEY, TX 76 64 78 64 79 / 70 70 50 40 30 DALLAS, TX 79 65 80 66 80 / 70 60 40 40 30 TERRELL, TX 82 66 79 65 81 / 70 60 50 30 30 CORSICANA, TX 80 68 81 66 82 / 60 50 30 30 20 TEMPLE, TX 82 69 82 68 81 / 60 30 30 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 27, 4:32 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 432 AM CDT MON APR 27 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 432 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS TUESDAY THROUGH SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING MAINLY WEST OF INTERSTATE 35 AND REGION-WIDE THIS AFTERNOON.
In the hours before
Special weather statement, Apr 27, 6:11 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 611 AM CDT MON APR 27 2009 TXZ118-119-271145- TARRANT TX-DALLAS TX- 611 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY EASTERN TARRANT COUNTY AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 5 MILES CENTERED NORTHWEST OF CEDAR HILL...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND ARLINGTON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON FOR EASTERN TEXAS. LAT...LON 3299 9661 3255 9670 3256 9737 3299 9709 TIME...MOT...LOC 1110Z 209DEG 28KT 3262 9703
Local storm report, Apr 27, 6:12 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND GST WALNUT SPRINGS 32.06N 97.75W
04/27/2009 E80 MPH BOSQUE TX TRAINED SPOTTER
ESTIMATED 80 MPH WIND GUST IN WALNUT SPRINGS. 6 INCH
TREE LIMBS BROKEN.Local storm report, Apr 27, 7:39 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM FLASH FLOOD MANSFIELD 32.57N 97.12W
04/27/2009 TARRANT TX EMERGENCY MNGR
VEHICLE WASHED OFF COUNTRY CLUB ROAD.Special weather statement, Apr 27, 7:43 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 AM CDT MON APR 27 2009
TXZ105-106-271315-
DELTA TX-HUNT TX-
743 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN HUNT COUNTY
SOUTHWESTERN DELTA COUNTY
AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF GREENVILLE...MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE AND
GREENVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3330 9569 3329 9575 3325 9580 3323 9586
3316 9586 3303 9601 3318 9622 3339 9603
3341 9586 3347 9585 3334 9565
TIME...MOT...LOC 1244Z 217DEG 26KT 3316 9602Special weather statement, Apr 27, 7:49 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT MON APR 27 2009
TXZ104-119>121-271315-
COLLIN TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
749 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
EASTERN DALLAS COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 749 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
RICHARDSON TO 6 MILES SOUTHEAST OF SEAGOVILLE...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...BALCH SPRINGS...
COMBINE...CRANDALL...FATE...FORNEY...GARLAND...HEATH...KAUFMAN...
MESQUITE...MURPHY...PARKER...RICHARDSON...ROCKWALL...ROWLETT...ROYSE
CITY...SACHSE...SEAGOVILLE...SUNNYVALE...TERRELL...UNIVERSITY PARK
AND WYLIE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3248 9650 3253 9650 3255 9654 3255 9659
3297 9688 3319 9638 3303 9628 3285 9629
3285 9616 3271 9607 3268 9608
TIME...MOT...LOC 1249Z 249DEG 20KT 3293 9672 3258 9648Special weather statement, Apr 27, 8:09 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 AM CDT MON APR 27 2009
TXZ095-106-107-271345-
LAMAR TX-DELTA TX-HOPKINS TX-
809 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
NORTHWESTERN HOPKINS COUNTY
SOUTHERN LAMAR COUNTY
AT 810 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF COMMERCE...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOPER...PARIS...COOPER LAKE
PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
LAT...LON 3317 9579 3325 9586 3350 9586 3374 9561
3345 9529 3345 9530
TIME...MOT...LOC 1310Z 233DEG 32KT 3332 9579The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:09 AM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Apr 27, 4:33 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 27 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | FWD | Bell, Milam | 50 min |
| Apr 27, 4:46 AM CDT | Special Weather Statement | FWD | Mills | 29 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 59 min |
| Apr 27, 5:26 AM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Apr 27, 5:50 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 55 min |
| Apr 27, 5:56 AM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 64 min |
| Apr 27, 6:11 AM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | FWD | Bosque | 54 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Ellis | 60 min |
| Apr 27, 6:35 AM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton | 3 hr |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 75 min |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 62 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | FWD | Lampasas | 46 min |
| Apr 27, 7:01 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 3 hr |
| Apr 27, 7:02 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 3 hr |
| Apr 27, 7:06 AM CDT | Flash Flood Warning | FWD | Dallas | 114 min |
| Apr 27, 7:21 AM CDT | Flash Flood Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 114 min |
| Apr 27, 7:43 AM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Apr 27, 7:43 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 27, 7:49 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 26 min |
| Apr 27, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Limestone, Navarro | 78 min |
| Apr 27, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 33 min |
| Apr 27, 8:09 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 36 min |
| Apr 27, 8:21 AM CDT | Areal Flood Advisory | FWD | Coryell, McLennan | 3 hr |
| Apr 27, 8:50 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 55 min |
| Apr 27, 9:09 AM CDT | Special Weather Statement | FWD | McLennan | 36 min |
| Apr 27, 9:10 AM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 50 min |
| Apr 27, 9:15 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 27, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 60 min |
| Apr 27, 9:42 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 108 min |
| Apr 27, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 39 min |
| Apr 27, 10:07 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Limestone | 3 hr |
| Apr 27, 11:32 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Lampasas, McLennan, Mills | 3 hr |
| Apr 27, 1:48 PM CDT | River Flood Warning | FWD | Coryell | 7 hr |
| Apr 27, 2:35 PM CDT | Areal Flood Warning | FWD | Lampasas | 90 min |
| Apr 27, 3:11 PM CDT | River Flood Warning | FWD | Lampasas | 17 hr |
| Apr 27, 6:45 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 14 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.